# SDR AU970588

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) TWO STRUCTURAL TUBES DAMAGED - PERSONNEL/MAINTENANCE ERROR
